# SDR ASOA201000441

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 17,174 hours, 11,795 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE RECEIVED AFTER TAKEOFF ACCOMPANIED BY PROX SYS FAULT 1 MESSAGE AND RED DOOR HANDLE MECHANICAL INDICATING RED AND PAX DOOR WARNING AT TOUCH DOWN.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  WHEN ACFT ARRIVED AT GATE, FOUND PAX DOOR OUTER HANDLE OPEN APPROX 4 INCHES INSPECTED, CYCLED PAX DOOR AND NO DEFECTS WERE NOTED. PERFORMED OPS TEST OF PAX DOOR IAW AMM 52-11-00.
